Type-I intermittency with discontinuous reinjection probability density in a truncation model of the derivative nonlinear Schrödinger equation

Krause, Gustavo; Elaskar, Sergio y Río, Ezequiel del (2014). Type-I intermittency with discontinuous reinjection probability density in a truncation model of the derivative nonlinear Schrödinger equation. "Nonlinear Dynamics", v. 77 (n. 3); pp. 455-466. ISSN 0924-090X. https://doi.org/10.1007/s11071-014-1309-1.

Descripción

Título: Type-I intermittency with discontinuous reinjection probability density in a truncation model of the derivative nonlinear Schrödinger equation
Autor/es:
  • Krause, Gustavo
  • Elaskar, Sergio
  • Río, Ezequiel del
Tipo de Documento: Artículo
Título de Revista/Publicación: Nonlinear Dynamics
Fecha: Febrero 2014
Volumen: 77
Materias:
Escuela: E.T.S. de Ingeniería Aeronáutica y del Espacio (UPM)
Departamento: Física Aplicada a las Ingenierías Aeronáutica y Naval
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (7MB) | Vista Previa

Resumen

In previous papers, the type-I intermittent phenomenon with continuous reinjection probability density (RPD) has been extensively studied. However, in this paper type-I intermittency considering discontinuous RPD function in one-dimensional maps is analyzed. To carry out the present study the analytic approximation presented by del Río and Elaskar (Int. J. Bifurc. Chaos 20:1185-1191, 2010) and Elaskar et al. (Physica A. 390:2759-2768, 2011) is extended to consider discontinuous RPD functions. The results of this analysis show that the characteristic relation only depends on the position of the lower bound of reinjection (LBR), therefore for the LBR below the tangent point the relation {Mathematical expression}, where {Mathematical expression} is the control parameter, remains robust regardless the form of the RPD, although the average of the laminar phases {Mathematical expression} can change. Finally, the study of discontinuous RPD for type-I intermittency which occurs in a three-wave truncation model for the derivative nonlinear Schrodinger equation is presented. In all tests the theoretical results properly verify the numerical data

Más información

ID de Registro: 35415
Identificador DC: http://oa.upm.es/35415/
Identificador OAI: oai:oa.upm.es:35415
Identificador DOI: 10.1007/s11071-014-1309-1
URL Oficial: http://link.springer.com/article/10.1007%2Fs11071-014-1309-1
Depositado por: Memoria Investigacion
Depositado el: 22 Feb 2016 08:11
Ultima Modificación: 22 Feb 2016 08:11
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM